# SDR SWIA2019062145998

- Difficulty date: May 21, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 33,176 hours, 24,228 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF GALLEY MOUNT FS285.00 BL17R.  (C-CHECK) RO: 06/20/2019 REPLACED FWD INBD GALLEY MOUNT FITTING IAW SRM.
